About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 758796, 5 pages
http://dx.doi.org/10.1155/2013/758796
Research Article

Boundedness of Solutions to Differential Equations of Fourth Order with Oscillatory Restoring and Forcing Terms

1Department of Mathematics, Faculty of Sciences, Yüzüncü Yıl University, Van, Turkey
2Department of Electrical & Electronics Engineering, Yüzüncü Yıl University, Van, Turkey

Received 25 June 2013; Accepted 17 August 2013

Academic Editor: Thabet Abdeljawad

Copyright © 2013 Cemil Tunç and Muzaffer Ateş. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper deals with the boundedness of solutions to a nonlinear differential equation of fourth order. Using the Cauchy formula for the particular solution of nonhomogeneous differential equations with constant coefficients, we prove that the solution and its derivatives up to order three are bounded.